# SDR AALA20120308014

- Difficulty date: March 8, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 67,540 hours, 35,609 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NUMBER 2 CENTRAL AIR DATA COMPUTER FAILED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 2 CENTRAL AIR DATA COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
